MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION

BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Catalog Number D141702
Medical Device Problem Codes Unintended Power Up (1162); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation - paroxysmal ablation procedure with a trupulse generator, us, and an error 202 ciu not connected occurred (meaning control interface unit).When the catheter was in the rspv (right superior pulmonary vein) the physician couldn't deliver pfa (pulse field ablation) with foot pedal.The j&j rep pressed stop button to clear the error, and while standing at the console the system started automatically delivering pfa.It happened to be in a spot that they wanted to deliver so the physician let the generator deliver a full round of pulses.They pressed stop button continuously and the physician disconnected the catheter.The 202 error was still present.The trupulse generator was rebooted and the error 202 cleared.However, the physician opted to continue the case with a ngen rf generator.The procedure was continued and completed.No patient consequences were reported.
 
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 22-dec-2026, the product investigation was completed.It was reported that a patient underwent an atrial fibrillation - paroxysmal ablation procedure with a trupulse generator, us, and an error 202 ciu not connected occurred (meaning control interface unit).Device investigation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for analysis.The investigator confirmed log files have been uploaded to lightning and trupulse system has been used in several cases and issue was not present.System performing as intended.A device history record evaluation was performed for the (b)(6) finished device, and no internal actions related to the reported complaint condition were identified.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
TRUPULSE GENERATOR, US
Common Device Name
PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SANMINA ISRAEL LTD.
haroshet street no. 5
shlomo shrira st
ma'alot-tarshiha IL
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23823930
Report Number2029046-2025-04176
Device Sequence Number9974132
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)240714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5 FR VARIPULSE CATHETER.; CATH TO GENERATOR CBL STERILE.; UNKNOWN RF CATHETER.; UNK_NGEN RF GENERATOR.
Patient SexUnknown